MathSciNet Relay Station
MathSciNet bibliographic data
MR2321829 (2008j:05320) 05C80 (60C05 68R10)
Flaxman, Abraham D.; Frieze, Alan M.; Vera, Juan A geometric preferential attachment model of networks. Internet Math. 3 (2006), no. 2, 187–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement